# SDR ASAA1159018

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 17,416 hours, 5,102 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT WINDOW HEAT C/B POPPED WITH OVERHEAT LIGHT ANNUNCIATED.  GVI'D WINDOW C/B & ASSOC ACCESSIBLE WIRING NO DEFECTS NOTED.  RESET C/B WINDOW HEAT CKS OK REF 30 41 00.  GRD VERIFICATION TEST OK.
